# SDR HEEA084659

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,028 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Mount
- Condition: Cracked
- Location: Landing Light
- Component: Landing Light
- Component part number: A7151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PULSE LANDING LIGHT CRACKED MOUNT BRACKET. SCRAPPED.
